Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Delayed period, viral fever. Consumed contraceptives. Am i pregnant?

I've been on the pill for a year now and my ovulation cycle which was due to start this Sunday according to the placebo intake, is 4 days late as of now. I had viral fever for most of this week and had to take a lot of medications throughout. I'm wondering what could be reason for delayed period. Does this necessarily mean pregnancy or the illness could have delayed the period? Thanks.
Asked On : Sun, 7 Apr 2013
Answers:  2 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
delay in cycle could be because of stress due to various reasons like in your case/exams/other anxiety. however it is advisable to do UPT, urine pregnancy kit test with preferable early morning, instruction would be there on the kit and follow them, and you would know the result. it is better to do the test after 2 more days. then consult the nearest obstretician.

take care
Answered: Sat, 6 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

OBGYN Dr. Richa Agarwal's  Response
Thanks for writing to us.
Viral fever with so much medication can delayed your period so you don't worry because stress may alter your menstrual cycle.
You are regular on your contraceptive pills so chances of pregnancy are very less but because you are taking medication, some medication can change the effect of pills.
You can consult a gynaecologist for urine, blood test and ultrasonography to rule out pregnancy.
Good luck.
Take care.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor